Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Lower stomach pain, taking Lactulose, having small bowels. Concerned ?

I have been taking Lactulose now for a couple of days now. I believe I have a partial blockage. I had a small bowel movement this morning. I have experienced lower stomach area pain. Should I go to the Emergency Dept. or give this Lactulose time to work through my intestines ? Passing gas has not been a problem but I am concerned.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
thank you asking HCM
I have gone through your medical concerns, and I am sorry for the situation you are in.
Lactulose is given in constipated patients, but it can make strong bowel spasms that are pain full. it will pass , don't worry.
you should give the lactulose time to work,
if this pain continue more than 24 hours than you can go to ER.
you should take 2- 3 litters of fluids/ day, be careful with diet,
it's important take foods reach in fibers.
I hope be helpful
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor